Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Undergone thyrodectomy. Using Eltroxin. Unable to lose weight. Suggest proper medication


I want to know which is a better medicine for hypothyroidism. Thyronorm or Eltroxin.
I had a near total thyrodectomy and currently taking 150mcg of eltroxin.
But I find it very difficult to lose weight inspite of trying to lose through portion control and walking (30 minutes daily).

Many Thanks for your help.

Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Both the medicines Thyronorm and Eltroxin having Thyroxine hormone only.
They are prepared by two different companies.Both are good and have same course of action.
You should know the reason for weight gain.
If it is due to hypothyroidism,then the dosage has to be adjusted as per the TSH values.
If it is due to excess food intake,then you have to control it .
Gradually increase the time of walking.
Wish you good health
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor